# SDR CALA2022070801682

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146N5246U62
- Condition: Corroded
- Location: Sta. 1678
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA. 1678 RBL 65 ANGLE UPPER SURFACE HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NR 9282486. REMOVED CLIP FROM R4 THRESHOLD SUPPORT BEAM AT RBL65 STA 1681.8 LOCATED AND DRILLED NEW CLIP IAW B757-200 SRM 51-40-05 AND B757- HAECO GSO MECH V938434 INSP QC344 IAW B757-200 SRM 51-40-02, REMOVED CORROSION ON CLIP FOUND TO BE 200 BOEING DWG 146N5230 REV: D AND INSTALLED NEW CLIP IAW B757-2 OUT OF ALLOWABLE LIMITS WITH 100% MATERIAL LOSS IAW B757-200 SRM 00 SRM 51-40-02 AND BOEING DWG #146N5230 REV:D. REINSTALLED DRAI 53-00-51, RECEIVED NEW CLIP P/N 146N5246U62 PO:1033805.1 N PAN IAW B757-200 DRAWING 414N3213 REV L.
